| Model Number |
5456 |
| Medical Device Problem Code |
Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event was estimated to have occurred in (b)(6) 2023.
Event or Problem Description
It was reported that during a follow up in clinic, an error message was received indicating programmer model 3510 is required to interrogate the device.The device was explanted and replaced due to normal battery depletion.The patient was in stable condition.
Additional Manufacturer Narrative
The field complaint of interrogation problem was confirmed.The device was received operating in backup mode.Analysis of device image indicated the device went into back up operation due to code corruption caused by low battery voltage.The device was cut open and it was determined that the battery voltage was at end of life (eol).Longevity assessment was performed based on field settings and found the implant duration exceeded projected longevity and was considered normal battery depletion.Functional testing was performed with new battery installed, and the device was found to be operating in normal condition.